The Eigenfunction Expansion for a Dirichlet Problem with Explosive Factor
Zaki F. A. El-Raheem and
A. H. Nasser
Abstract and Applied Analysis, 2011, vol. 2011, 1-16
Abstract:
We prove the eigenfunction expansion formula for a Dirichlet problem with explosive factor by two ways, first by standard method and second by proving a convergence in some metric space ð ¿ 2 ( 0 , 𠜋 ; 𠜌 ( ð ‘¥ ) ) .
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/828176.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/828176.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:828176
DOI: 10.1155/2011/828176
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().